# SDR UPS04843472

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT'S L2 WINDOW WILL NOT OPEN.  UPPER WINDOW FRAME LOCK BAR STUCK WOULD NOT RELEASE.  CLEANED & LUBRICATED MECHANISM.  OPS CHECK NORMAL IAW MM 56-10-03-5.
